# SDR QXEA0003357

- Difficulty date: December 16, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 7100 · Powerplant System
- Part: Bearing
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- HP SHUTOFF VALVE CONTROL ROD ON NR 2 ENGINE HAS COME APART AT AFT BEARING. REPAIRED IAW F-28 MTC 8761002 AND 8761001.
